# SDR ASOA20161201208

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,245 hours, 14,103 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION FOUND ON SIDE SEAT TRACK BS 785.15 - 847.00+16.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK IAW AMM 53-00-49-00-801-A07, 53-00-49-400-801-A07, REO 670-53-00-343 REV M. & EC/TC REO 670-53-00-343 REV M.
